# SDR VNAA2020072311101

- Difficulty date: July 19, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N586NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15389
- Aircraft time: 10,469 hours, 9,504 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 165911
- Part serial: 8227
- Condition: Faulted
- Location: Window Heat
- Part time: 10,463 hours, 9,499 cycles
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CREW NOTICED SMALL CRACK IN WINDSHIELD THAT KEPT GROWING AS THEY APPROACHED STL AREA.  DECIDED TO DECLARE EMERGENCY AND DIVERT TO EVV.  FLIGHT LANDED SAFELY AND WITH NO FURTHER ISSUES. MX REMOVED AND REPLACED CAPTIANS WINDSHIELD AND WINDSHIELD TEMP CONTROLLER. NO FURTHUR DEFECTS NOTED.  TEMP CONTROLLER, CAUSED CRACK IN WINDSIELD.
